# SDR ORJA99167

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHT AT EMPENNAGE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK LIGHT AT EMPENNAGE IAW MM 33-53-01. OPS CHECK GOOD.  (M)
